×

Doeblin’s big limit theorem. (English) Zbl 0786.60099

Summary: W. Doeblin regarded his paper [Ann. École Norm., III. Sér. 57, 61-111 (1940; Zbl 0024.26503)] as his hardest work. The big limit is that of \(P^{(n)}(x,E)\) as \(n\) tends to infinity, in a measurable non- topologized space. An exposition of part one of this paper was published by the author [Z. Wahrscheinlichkeitstheorie Verw. Geb. 2, 230-254 (1964; Zbl 0119.346)]. This is the exposition of part two, which contains some reparation as well as clarification.

MSC:

60J25 Continuous-time Markov processes on general state spaces
60F05 Central limit and other weak theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chung, K. L. (1964). The general theory of Markov processes according to Doeblin. Z. Wahrscheinlichkeitstheorie2, 230-254. See also Errata, loc. cit.12, 172 (1969). On p. 239, line 9, insert ?or empty? at end; on p. 241, line 7, read ?indecomp.? for ?decomp.? · Zbl 0119.34604
[2] Doeblin, W. (1940). ?lements d’une th?orie g?n?rale des cha?nes simples constantes de Markoff.Ann. Sci. ?cole Norm. Sup. (3),57 (2), 61-11. · Zbl 0024.26503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.